# SDR UALA2008120806784

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 63,360 hours, 18,487 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG STARTER EICAS WHEN START SELECTOR SWITCH PLACED INTO GND.  REPLACED START VALVE AND CHECK OKAY.
